Comptes Rendus
Contrôle optimal
Critères du type de Kálmán pour la contrôlabilité approchée et la synchronisation approchée d'un système couplé d'équations des ondes
[Criteria of Kálmán's type for the approximate controllability and the approximate synchronization of a coupled system of wave equations]
Comptes Rendus. Mathématique, Volume 353 (2015) no. 1, pp. 63-68.

In this Note, we obtain necessary conditions, formulated as criteria of Kálmán's type, for the approximate null controllability and the approximate synchronization by groups of a coupled system of wave equations with Dirichlet boundary controls. We also establish the sufficiency of these conditions for some systems, in particular for systems in one space dimension.

Dans cette Note, nous obtenons des conditions nécessaires, exprimées sous la forme de critères du type de Kálmán, pour la contrôlabilité nulle approchée et la synchronisation approchée par groupes d'un système couplé d'équations des ondes avec des contrôles frontières de Dirichlet. De plus, nous établissons la suffisance de ces conditions pour certains systèmes, en particulier pour des systèmes en dimension d'espace un.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2014.10.023
Tatsien Li 1, 2; Bopeng Rao 3

1 School of Mathematical Sciences, Fudan University, Shanghai 200433, China
2 Shanghai Key Laboratory for Contemporary Applied Mathematics, Nonlinear Mathematical Modeling and Methods Laboratory, China
3 Institut de recherche mathématique avancée, Université de Strasbourg, 67084 Strasbourg, France
@article{CRMATH_2015__353_1_63_0,
     author = {Tatsien Li and Bopeng Rao},
     title = {Crit\`eres du type de {K\'alm\'an} pour la contr\^olabilit\'e approch\'ee et la synchronisation approch\'ee d'un syst\`eme coupl\'e d'\'equations des ondes},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {63--68},
     publisher = {Elsevier},
     volume = {353},
     number = {1},
     year = {2015},
     doi = {10.1016/j.crma.2014.10.023},
     language = {fr},
}
TY  - JOUR
AU  - Tatsien Li
AU  - Bopeng Rao
TI  - Critères du type de Kálmán pour la contrôlabilité approchée et la synchronisation approchée d'un système couplé d'équations des ondes
JO  - Comptes Rendus. Mathématique
PY  - 2015
SP  - 63
EP  - 68
VL  - 353
IS  - 1
PB  - Elsevier
DO  - 10.1016/j.crma.2014.10.023
LA  - fr
ID  - CRMATH_2015__353_1_63_0
ER  - 
%0 Journal Article
%A Tatsien Li
%A Bopeng Rao
%T Critères du type de Kálmán pour la contrôlabilité approchée et la synchronisation approchée d'un système couplé d'équations des ondes
%J Comptes Rendus. Mathématique
%D 2015
%P 63-68
%V 353
%N 1
%I Elsevier
%R 10.1016/j.crma.2014.10.023
%G fr
%F CRMATH_2015__353_1_63_0
Tatsien Li; Bopeng Rao. Critères du type de Kálmán pour la contrôlabilité approchée et la synchronisation approchée d'un système couplé d'équations des ondes. Comptes Rendus. Mathématique, Volume 353 (2015) no. 1, pp. 63-68. doi : 10.1016/j.crma.2014.10.023. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2014.10.023/

[1] F. Alabau-Boussouira A two-level energy method for indirect boundary observability and controllability of weakly coupled hyperbolic systems, SIAM J. Control Optim., Volume 42 (2003), pp. 871-904

[2] F. Alabau-Boussouira A hierarchic multi-level energy method for the control of bidiagonal and mixed n-coupled cascade systems of PDE's by a reduced number of controls, Adv. Differ. Equ., Volume 18 (2013), pp. 1005-1072

[3] C. Bardos; G. Lebeau; J. Rauch Sharp sufficient conditions for the observation, control, and stabilization of waves from the boundary, SIAM J. Control Optim., Volume 30 (1992), pp. 1024-1064

[4] L. Hu; F. Ji; K. Wang Exact boundary controllability and exact boundary observability for a coupled system of quasilinear wave equations, Chin. Ann. Math., Ser. B, Volume 34 (2013), pp. 479-490

[5] L. Hu; T.-T. Li; B. Rao Exact boundary synchronization for a coupled system of 1-D wave equations with coupled boundary conditions of dissipative type, Commun. Pure Appl. Anal., Volume 13 (2014), pp. 881-901

[6] R.E. Kálmán Contributions to the theory of optimal control, Bol. Soc. Mat. Mexicana, Volume 5 (1960), pp. 102-119

[7] V. Komornik; P. Loreti Fourier Series in Control Theory, Springer Monographs in Mathematics, Springer-Verlag, 2005

[8] T.-T. Li; B. Rao Strong (weak) exact controllability and strong (weak) exact observability for quasilinear hyperbolic systems, Chin. Ann. Math., Ser. B, Volume 31 (2010), pp. 723-742

[9] T.-T. Li; B. Rao Asymptotic controllability for linear hyperbolic systems, Asymptot. Anal., Volume 72 (2011), pp. 169-185

[10] T.-T. Li; B. Rao Exact synchronization for a coupled system of wave equations with Dirichlet boundary controls, Chin. Ann. Math., Ser. B, Volume 34 (2013), pp. 139-160

[11] T.-T. Li; B. Rao Asymptotic controllability and asymptotic synchronization for a coupled system of wave equations with Dirichlet boundary controls, Asymptot. Anal., Volume 86 (2014), pp. 199-226

[12] T.-T. Li; B. Rao A note on the exact synchronization by groups for a coupled system of wave equations, Math. Methods Appl. Sci. (2014) | DOI

[13] T.-T. Li, B. Rao, On the exactly synchronizable state to a coupled system of wave equations, Port. Math., submitted for publication.

[14] T.-T. Li; B. Rao Sur l'état de synchronisation exacte d'un système couplé d'équations des ondes, C. R. Acad. Sci. Paris, Ser. I, Volume 352 (2014), pp. 823-829

[15] T.-T. Li, B. Rao, Criteria of Kálmán's type to the approximate controllability and the approximate synchronization for a coupled system of wave equations with Dirichlet boundary controls, in press.

[16] T.-T. Li; B. Rao; L. Hu Exact boundary synchronization for a coupled system of 1-D wave equations, ESAIM Control Optim. Calc. Var., Volume 20 (2014), pp. 339-361

[17] T.-T. Li; B. Rao; Y. Wei Generalized exact boundary synchronization for a coupled system of wave equations, Discrete Contin. Dyn. Syst., Volume 34 (2014), pp. 2893-2905

[18] J.-L. Lions Contrôlabilité Exacte, Perturbations et Stabilisation de Systèmes Distribués, vol. 1, Masson, Paris, 1988

[19] Z. Liu; B. Rao A spectral approach to the indirect boundary control of a system of weakly coupled wave equations, Discrete Contin. Dyn. Syst., Volume 23 (2009), pp. 399-414

[20] D.L. Russell Controllability and stabilization theory for linear partial differential equations: recent progress and open questions, SIAM Rev., Volume 20 (1978), pp. 639-739

Cited by Sources:

Comments - Policy


Articles of potential interest

Une nouvelle approche pour la synchronisation approchée d'un système couplé d'équations des ondes : contrôles directs et indirects

Tatsien Li; Bopeng Rao

C. R. Math (2016)


Contrôlabilité asymptotique et synchronisation asymptotique dʼun système couplé dʼéquations des ondes avec des contrôles frontières de Dirichlet

Tatsien Li; Bopeng Rao

C. R. Math (2013)


Uniqueness theorem for partially observed elliptic systems and application to asymptotic synchronization

Tatsien Li; Bopeng Rao

C. R. Math (2020)